Einiges über Functionen mit nicht-abzahlbaren Unstetigkeitsstellen

T. Brodén

Mathematische Annalen (1901)

  • Volume: 54, page 518-520
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brodén, T.. "Einiges über Functionen mit nicht-abzahlbaren Unstetigkeitsstellen." Mathematische Annalen 54 (1901): 518-520. <http://eudml.org/doc/158011>.

author = {Brodén, T.},
journal = {Mathematische Annalen},
keywords = {Continuity},
language = {ger},
pages = {518-520},
title = {Einiges über Functionen mit nicht-abzahlbaren Unstetigkeitsstellen},
url = {http://eudml.org/doc/158011},
volume = {54},
year = {1901},

AU - Brodén, T.
TI - Einiges über Functionen mit nicht-abzahlbaren Unstetigkeitsstellen
JO - Mathematische Annalen
PY - 1901
VL - 54
SP - 518
EP - 520
LA - ger
KW - Continuity
UR - http://eudml.org/doc/158011
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.